MAUDE Adverse Event Report: CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602

CARL ZEISS MEDITEC PRODUCTION LLC CT LUCIA; CT LUCIA 602
Model Number 602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endophthalmitis (1835)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.Based on the information, this kind of inflammatory reaction(endophthalmitis) could be caused by multiple factors and may be related to patient condition (diseases) or other external influences (surgical technique, other used components e.G.Ovd).With the information we've received and after reviewing the manufacturing documents, which did not show an indication of a malfunction of the iol causing or contributing to the reported incident, we can confirm that the product has been produced in accordance with manufacturer's specification and no deviation has been detected.
 
Event or Problem Description
It was reported that after surgery the patient developed endophthalmitis.The surgery was performed on (b)(6) 2025 - pars plana vitrectomy and insertion of intraocular lens.On (b)(6) 2025, the patient was diagnosed with endophthalmitis and had a vitreous tap and injection of vancomycin and ceftazidime.Cultures so far show no growth.The patient had a follow up visit on (b)(6) 2025 and showed improvement in symptoms and on exam.There are plans for continued close follow ups.

Brand Name
CT LUCIA
Common Device Name
CT LUCIA 602
Manufacturer (Section D)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer (Section G)
CARL ZEISS MEDITEC PRODUCTION LLC
1040 s. vintage ave. bld. a
ontario CA 91761
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key23632099
Report Number3010126268-2025-00050
Device Sequence Number10291481
Product Code HQL
UDI-Device Identifier00843045100881
UDI-Public(01)00843045100881(17)260731
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100016 S022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number602
Device Catalogue Number003500-0050-667
Device Lot Number3S210972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown